# SDR R61A20110451

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 19,331 hours, 14,422 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED STRONG ODOR THAT SMELLED LIKE BURNING OIL DURING TAKEOFF.  MAINTENANCE PERFORMED INSPECTION OF ENGINES IAW GE ENGINE MANUAL, NO DEFECTS FOUND.
